# SDR HNAA2019082600237

- Difficulty date: August 23, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 43,201 hours, 36,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT DOES NOT ILLUMINATE.   REPLACED OVERWING EMERGENCY LIGHT ASSY IAW AMM 33-50-10-000/400-801-A.  OPS CHECK GOOD
